# SDR CALA9601214

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 9654020003
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 14,898 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, D

## Discrepancy

UPON ROTATION GOT STALL WARNING AND RED SPEED COMMAND FLAGS.  LEVELED TO GET FLAPS AND SLATS UP.  UPON SLAT RETRACTION GOT SLAT DISAGREE LEFT AND SLAT RESET LIGHT CAME ON, COULD NOT RESET SLATS TO BRING UP.  WOULD GET PROPER SLAT INDICATION IN THE SLAT EXTEND POSITION AND THEN COULD RESET LIGHT.  THE AIRCRAFT WAS RETURNED TO NRT WHERE IT LANDED WITHOUT INCIDENT.  THE LEFT AOA FAILED BITE TEST.  THE LEFT AOA SENSOR WAS REMOVED AND REPLACED, BITE AND OPERATIONAL CHECKS WERE GOOD.
